# SDR ASMF201002001

- Difficulty date: January 28, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug MD 83
- Aircraft serial: 49659
- Aircraft time: 50,892 hours, 36,375 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5953625541
- Condition: Broken
- Location: Air Con
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED TO PLATFORM DUE TO AFTER ENGINES START, THE "TAIL COMP TEMP HI" LIGHT TURNED ON. MX REPLACED THE THERMO SWITCHES ON BOTH SIDES IAW MM 36-20-02 AND THE ACFT WAS DISPATCHED. AFTER THAT, THE ACFT RETURNED TO DEPARTURE, DURING CLIMB AT 9,000 FEET, THE "TAIL COMP TEMP HI" LIGHT TURNED ON AGAIN.  MX DETECTED A RT AIR CONDITIONED DUCT BROKEN, SO THE DUCT WAS REPLACED IAW MM 36-00-00, TESTED CORRECT.
